| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -08.00/+2.5/091 (sphere/cylinder/axis), into the patients right eye (od) on 26-oct-2023.There was lens rotation not associated to a low vault and the lens remained implanted.The cause of the event was unknown.Additional information has been requested but none has been forthcoming.